Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Compact homogeneous CR manifolds
Authors: Alekseevsky, Dimitry V.; Spiro, Andrea F.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: The Journal of Geometric Analysis
Volume: 12
Issue / Number: 2
Start Page: 183
End Page: 201
Document Type: Article
ID: 42642.0
Special complex manifolds
Authors: Alekseevsky, Dimitry V.; Cortes, Vicente; Devchand, Chand
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of Geometry and Physics
Volume: 42
Start Page: 85
End Page: 105
Document Type: Article
ID: 42842.0
Classification of indefinite hyper-Kaehler symmetric spaces
Authors: Alekseevsky, Dimitry V.; Cortes, Vicente
Date of Publication (YYYY-MM-DD): 2001
Title of Journal: Asian Journal of Mathematics
Volume: 5
Issue / Number: 4
Start Page: 663
End Page: 684
Document Type: Article
ID: 42615.0
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.